... My son has been on it for 3-4 years and the dystonia is fairly recent, we are weaning him off of it but I am wondering if we will always have to worry about a dystonic episode occuring.
Hello Ginderalla. I am not a doctor. Difficult to say. I researched your question and read that if stopped abruptly, the dystonia will most always disappear. (my own point of view here is not to do so , but taper as he is now doing.) Since he only recently began having the symptoms, I believe that once finished taking the Risperdal, he should be fine. If another drug is used to replace the Risperdal with, the new drug might hide/mask the dystonia. Possibilty is there. Wishing you and your son the best of health, pledge
- Risperdal Information for Consumers
- Risperdal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Risperdal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Feb 2011 • 2 answers
Posted 7 May 2012 • 1 answer
Posted 15 Jan 2013 • 2 answers
Posted 8 Jul 2013 • 3 answers
Posted 11 Aug 2016 • 3 answers